# SDR SWAA2015031737502

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 17,961 hours, 10,560 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0910
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD COFFEE MAKER EMITTED STRONG ODOR & WAS HOTTER THAN NORMAL.  R & R FWD COFFEE MAKER IAW AMM.
